# SDR EVCA201707061

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N410AE
- Make and model: Bell 206L-4
- Aircraft serial: 52435
- Aircraft time: 1,718 hours, 6,076 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT ATTACH FITTING ON THE TAILBOOM WAS FOUND TO BE CRACKED THROUGH THE RIVETS AT THE FORWARD END. CRACK MEASURES 1.34 INCHES.
